Advanced Search
MyIDEAS: Login

First passage of a Markov additive process and generalized Jordan chains


Author Info

  • Bernardo D'Auria


  • Offer Kella,


  • Jevgenijs Ivanovs


  • Michel Mandjes


Registered author(s):


    In this paper we consider the first passage process of a spectrally negative Markov additive process (MAP). The law of this process is uniquely characterized by a certain matrix function, which plays a crucial role in fluctuation theory. We show how to identify this matrix using the theory of Jordan chains associated with analytic matrix functions. This result provides us with a technique, which can be used to derive various further identities.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: no

    Bibliographic Info

    Paper provided by Universidad Carlos III, Departamento de Estadística y Econometría in its series Statistics and Econometrics Working Papers with number ws103923.

    as in new window
    Date of creation: Oct 2010
    Date of revision:
    Handle: RePEc:cte:wsrepe:ws103923

    Contact details of provider:
    Postal: C/ Madrid, 126 - 28903 GETAFE (MADRID)
    Phone: 6249847
    Fax: 6249849
    Web page:
    More information through EDIRC

    Related research

    Keywords: Lévy processes; Fluctuation theory; Markov Additive Processes;

    This paper has been announced in the following NEP Reports:


    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. D’Auria, Bernardo & Kella, Offer, 2012. "Markov modulation of a two-sided reflected Brownian motion with application to fluid queues," Stochastic Processes and their Applications, Elsevier, vol. 122(4), pages 1566-1581.
    2. Ivanovs, Jevgenijs, 2013. "A note on killing with applications in risk theory," Insurance: Mathematics and Economics, Elsevier, vol. 52(1), pages 29-34.
    3. Li, Shuanming & Ren, Jiandong, 2013. "The maximum severity of ruin in a perturbed risk process with Markovian arrivals," Statistics & Probability Letters, Elsevier, vol. 83(4), pages 993-998.
    4. Hansjörg Albrecher & Jevgenijs Ivanovs, 2013. "A Risk Model with an Observer in a Markov Environment," Risks, MDPI, Open Access Journal, vol. 1(3), pages 148-161, November.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:cte:wsrepe:ws103923. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.